# SDR SWIA2023100600819

- Difficulty date: August 19, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF COCKPIT FLOOR SUPPORT ANGLE AT FS. 280 FOUND THAT FS.280 FLOOR CROSS BEAM HAS CORROSION BETWEEN BL0 AND RBL11 AT TOP FWD CORNER FLANGE.   (C-CHECK RO 10/4/2023)   EVALUATED CORROSION ON FS280.00 FLOOR CROSS BEAM BETWEEN BL0 AND RBL11, AS OUT-OF-LIMITS. REPLACED FS280.00 FLOOR CROSS BEAM WITH NEW. REF. DWG CC670-34010 REV. -K, AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
